# SDR ASAA0110648

- Difficulty date: December 3, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8631001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - EMERGENCY FLOOR TRACK LIGHTING AT ROW 7, SEAT PALLET 4-9 INOPERATIVE DUE TO BROKEN WIRE.  REPAIRED BROKEN WIRE, THEN LIGHT OPS CHECKED GOOD.  (M)
